| Catalog Number |
305491 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: n/a.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that before use, 2 sharps coll 5gal red 1103 vented cap lids were noticed to be missing the funnels inside the rims of their containers.The defects were found before use.The following information was provided by the initial reporter: "per customer, sharps containers were supposed to come with a lid, but they did not." yes these containers have the lids, but what is/was missing was the funnel inside the rim of the containers.
Additional Manufacturer Narrative
Investigation: a compliant review was performed by the supplier.Photo representation was provided for evaluation.The bottles all have caps on.No issue could be confirmed by the manufacturer.Additional information provided restated the bottles do not have the funnel, rather than no cap, however the product number 305491 does not come with a funnel.The caps that are on the 305491 that the customer has are the correct caps.The customer might have ordered the wrong product.The only 5 gallon garnet product the supplier makes with a funnel cap is the 305477.
Event or Problem Description